Pegylated liposomal doxorubicin-induced hand-foot syndrome in a patient with breast cancer: Case report and FAERS database analysis.
Аннотация
Hand-foot syndrome (HFS) is a relatively common, dose-limiting dermatologic toxic reaction associated with multiple chemotherapeutic agents, including pegylated liposomal doxorubicin (PLD). Early symptoms of HFS include erythema, marked discomfort, swelling, and tingling on the palms and soles of the feet, which may progress to blistering and even ulceration in severe cases. We report a case of a breast cancer patient who developed HFS after receiving 3 cycles of PLD. The patient presented with redness, swelling, blistering, ulceration, and exudation in her palms, soles, axillae, groin, and waist. After symptomatic treatment, her HFS symptoms were significantly relieved. At the same time, we have also examined the Food and Drug Administration (FDA) Adverse Event Reporting System (FAERS) data for further reports of the relationship between different anthracyclines and risk of HFS.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.